# SDR CA960110003

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-60
- Engine: Lyc
- System (JASC): 5260 · Entrance Stairs
- Part: Strut
- Part number: 604302461
- Condition: Cracked
- Location: Door Step
- Part time: 2,871 hours
- Component: Beech, 604302271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING MAINTENANCE THE RETRACTABLE DOOR STEP STRUT BROKE OFF APPROXIMATELY 2 INCHES ABOVE THE LOWER AXLE CENTRE LINE. INSPECTION REVEALED A CRACK APPROXIMATELY 5/8 INCH LONG PROPAGATING FROM THE LOWERCASTING PLUG HAD PREVIOUSLY GONE UNDETECTED.
